# SDR UALA2011062903208

- Difficulty date: June 28, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 32,970 hours, 14,298 cycles
- Engine: Iae V2527A5
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AMBER STEERING DISCONNECT MESSAGE ON ECAM.   WHEEL STEERING DE-ACTIVATION BOX FAILED AND DISCONNECTED STEERING TILLERS.  REPLACE PER AMM.  REPLACED 5GC STEERING DISCONNECT.
